# SDR CALA0000302

- Difficulty date: March 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 833604
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL THREE RED GEAR UNSAFE LIGHTS REMAINED ILLUMINATED AFTER GEAR RETRACTION DEPARTING IAH.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE JACKED THE AIRCRAFT AND ALL GEAR INDICATIONS WERE NORMAL.  THE PROBLEM COULD NOT BE DUPLICATED.  THE PROXIMITY SWITCH CONTROL UNIT WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE AND TESTED IAW MM 32-60-04.  THE UNIT TESTED NORMAL.
